# SDR HEEA083862

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 3,357 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 406040416101
- Part serial: AFS1592
- Condition: Corroded
- Location: Trgb Output
- Part time: 805 hours
- Component: Gearbox
- Component part number: 406040400117
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX OUTPUT SHAFT HAS EXCESSIVE PITTING ON SPLINES.
